MathSciNet Relay Station
MathSciNet bibliographic data
MR995341 60J65 (82A99)
Flandrin, Patrick On the spectrum of fractional Brownian motions. IEEE Trans. Inform. Theory 35 (1989), no. 1, 197–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement